2025年02月26日 星期三 主页   |   首页   |   期刊介绍   |   编 委 会   |   投稿指南   |   期刊订阅   |   编辑队伍   |   留言板   |   联系我们   |   English
  论文 本期目录 | 过刊浏览 | 高级检索 |
Banach空间的极光滑性与支撑映照的连续性
刘世伟
华中师范大学数学系
THE EXTREME SMOOTHNESS OF BANACH SPACES AND THE CONTINUITY OF SUPPORTING MAPPINGS
刘世伟
华中师范大学数学系
全文: PDF (0 KB)  HTML (1 KB) 
输出: BibTeX | EndNote (RIS)      
摘要 文[1]、[3]中分别引入了Banach空间的极光滑、很极光滑与一致极光滑的概念,本文对这些概念作进一步研究,给出它们与范数的可微性,以及支撑映照的连续性之间的关系。
服务
把本文推荐给朋友
加入我的书架
加入引用管理器
E-mail Alert
RSS
作者相关文章
Abstract:The notation of extreme smoothness, very extreme smoothness and uniform extreme smoothness have been introduced in[1],[3]respectively. In this paper,we furtherly investigate The properties of them, we also discuss the relations among these extreme smoothnesses, some differentiability of the norm, and the continuity of supporting mapping.
收稿日期: 1987-03-25     
引用本文:   
刘世伟. Banach空间的极光滑性与支撑映照的连续性[J]. , 1987, 26(3): 0-0.
刘世伟. THE EXTREME SMOOTHNESS OF BANACH SPACES AND THE CONTINUITY OF SUPPORTING MAPPINGS. , 1987, 26(3): 0-0.
链接本文:  
https://journal.ccnu.edu.cn/zk/CN/     或     https://journal.ccnu.edu.cn/zk/CN/Y1987/V26/I3/0
版权所有 © 《华中师范大学学报(自然科学版)》编辑部
地址:武汉市珞瑜路152号华中师范大学田家炳楼7楼华师学报编辑部 邮编:430079 电话(传真):027-67868127
本系统由北京玛格泰克科技发展有限公司设计开发 技术支持:support@magtech.com.cn